Huilan Li
Huilan Li
Associate Professor, Shandong Normal University
No verified email
Cited by
Cited by
Supercharacters, symmetric functions in noncommuting variables, and related Hopf algebras
M Aguiar, C Andre, C Benedetti, N Bergeron, Z Chen, P Diaconis, ...
Advances in Mathematics 229 (4), 2310-2337, 2012
Algebraic structures on Grothendieck groups of a tower of algebras
N Bergeron, H Li
Journal of Algebra 321 (8), 2068-2084, 2009
Combinatorial hopf algebras and towers of algebras
N Bergeron, T Lam, H Li
DMTCS Proceedings, 52-60, 2008
Combinatorial Hopf Algebras and Towers of Algebras—Dimension, Quantization and Functorality
N Bergeron, T Lam, H Li
Algebras and Representation Theory 15 (4), 675-696, 2012
An approach for thyroid nodule analysis using thermographic images
JR González, EO Rodrigues, CP Damiao, CAP Fontes, AC Silva, ...
Application of infrared to biomedical sciences, 451-475, 2017
Permanents, Determinants, Weighted Isobaric Polynomials and Integer Sequences
H Li, T MacHenry
Journal of Integer Sequences 16 (3), 1-20, 2013
Structure constants for K-theory of Grassmannians, revisited
H Li, J Morse, P Shields
Journal of Combinatorial Theory, Series A 144, 306–325, 2016
The convolution ring of arithmetic functions and symmetric polynomials
H Li, T MacHenry
Rocky Mountain J. Math. 43 (4), 1227-1259, 2013
Diagonal sums of doubly substochastic matrices
L Cao, Z Chen, X Duan, S Koyuncu, H Li
Electronic Journal of Linear Algebra 35, 45, 2019
Permanents of doubly substochastic matrices
L Cao, Z Chen, S Koyuncu, H Li
Linear and Multilinear Algebra 68 (3), 594-605, 2020
Rational convolution roots of isobaric polynomials
H Li, T MacHenry, A Conci
The Rocky Mountain Journal of Mathematics 47 (4), 1259-1275, 2017
Non-commutative Combinatorial Inverse Systems
JC Aval, N Bergeron, H Li
International Journal of Algebra 4 (21-24), 1003-1020, 2010
Algebraic structures on Grothendieck groups of a tower of algebras
H Li
Dissertation Abstracts International, 2007
Algebraic structures on Grothendieck groups of a tower of algebras
H Li
Proc. Formal Power Series and Alg. Comb., 11, 2006
A pair of dual Hopf algebras on permutations
M Zhao, H Li
AIMS Mathematics 6 (5), 5106-5123, 2021
A New View of Generalized Clifford Algebras
T Cheng, H Li, Y Yang
Advances in Applied Clifford Algebras 29, 1-11, 2019
The -rational -Catalan polynomials for and their -symmetry
R Kaliszewski, H Li
Discrete Mathematics & Theoretical Computer Science, 2015
Hopf Algebra of Labeled Simple Graphs
J Dong, H Li
Open Journal of Applied Sciences 13 (1), 120-135, 2023
The Minimum Completions and Covers of Symmetric, Hankel Symmetric, and Centrosymmetric Doubly Substochastic Matrices
J Song, H Liu, H Rong, Z Xie, X Yan, H Li, Z Chen, L Cao
Missouri Journal of Mathematical Sciences 31 (2), 164-173, 2019
Rational Catalan polynomials and rank words
R Kaliszewski, H Li
arXiv preprint arXiv:1611.04956, 2016
The system can't perform the operation now. Try again later.
Articles 1–20